# SDR DALA2023032402293

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 80,293 hours, 34,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 FOUND EMERGENCY PATH LIGHTING INOP @ 26D. CASE WAS BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED EPL CASE IN REF TO B757 AMM 33-51. OPS CHECK GOOD. (2684043)
